Root-n-consistent estimation of weak fractional cointegration.
Keywords: 
Materias Investigacion::Economía y Empresa
Issue Date: 
2007
Publisher: 
Elsevier
ISSN: 
0304-4076
Citation: 
Hualde, Javier; Robinson, Peter M. Root-n-consistent estimation of weak fractional cointegration. Journal of Econometrics, 2007, vol. 140 (2), pp. 450-484.

Files in This Item:
File: 
8. Javier Hualde, Peter M. Robinson.pdf
Description: 
Size: 
390,24 kB
Format: 
Adobe PDF


Items in Dadun are protected by copyright, with all rights reserved, unless otherwise indicated.